FREDHOLM QUASILINEAR MANIFOLDS AND DEGREE OF A FREDHOLM QUASILINEAR MAPPING BETWEEN THEM


Abbasov A.

UKRAINIAN MATHEMATICAL JOURNAL, vol.63, no.5, pp.673-689, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 63 Issue: 5
  • Publication Date: 2011
  • Doi Number: 10.1007/s11253-011-0534-8
  • Title of Journal : UKRAINIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.673-689

Abstract

A new class of Banach manifolds and a new class of mappings between them are presented, and the theory of degree of such mappings is given.